# SDR SWIA202054353

- Difficulty date: October 20, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 601R332354S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDEPOST LOWER AFT BRACKET IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED DAMAGED RT WINDSHIELD SIDEPOST LOWER AFT BRACKET.  LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE BRACKET, IAW CRJ200.  COMPLETED TASK CARD, FORM M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
